# SDR ASAA2019070929979

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 26,598 hours, 8,698 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

VTK DISPLAYED ON CAPT SIDE. VTK DISPLAYED AND MAP WENT AWAY ON CAPT ND FOR ABOUT 15 SECONDS THEN ALL DISPLAYS RETURNED TO NORMAL, VTK WENT AWAY. GROUNDED - YES. FOUND "PRES POS LAT RATE" FAULT LOGGED LAST LEG. ACCOMPLISHED FIM 34-61 TASK 824, NO CURRENT IRU FAULTS AND NONE LAST LEG. ACCOMPLISHED FMC BITE REF FIM 34-61 TASK 801. BOTH FMC'S OPS NORMAL. GROUND VERIFICATION ACCOMPLISHED.
